# SDR CA150417007

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 6,500 hours
- Engine: Lyc O320H2AD
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 4222
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BETWEEN 2014-06-20 TO 2014-12-16 STARTER WAS CHANGED 5 TIMES, 2 OF THE TIMES IT WAS A LOADER STARTER AFTER THE O/H STARTER DID NOT WORK PROPERLY.  THE STARTER USED WAS PN MZ 4222.
